# SDR CALA2017020600280

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 60,912 hours, 20,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT INOP R22 AFT. R&R BATTERY PACK AT M1670 PER AMM 33-51-960-804, LIGHTS NOW OP GOOD, ALL EMERGENCY LIGHT CK GOOD
